Rate of Convergence for the Modified Szász-Mirakyan Operators on Functions of Bounded Variation

Vijay Gupta, R. P. Pant

Research output: Contribution to journalArticlepeer-review

34 Citations (Scopus)

Abstract

In this paper we obtain an estimate of the rate of convergence of modified Szász-Mirakyan operators on functions of bounded variation. Our result essentially improves the results due to A. Sahai and G. Prasad (1993,Publ. Inst. Math. (Beograd) (N.S.)53, 73-80) and V. Gupta and P. N. Agrawal (1991,Publ. Inst. Math. (Beograd) (N.S.)49, 97-103).

Original languageEnglish
Pages (from-to)476-483
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume233
Issue number2
DOIs
Publication statusPublished - 15 May 1999
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Rate of Convergence for the Modified Szász-Mirakyan Operators on Functions of Bounded Variation'. Together they form a unique fingerprint.

Cite this